Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 33, NWS Wilmington, OH

August 17, 2016Brown County, Clermont County, Highland County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 17, 2016, 11:09 AM EDT for Brown County, Clermont County, Highland County, Ohio. It was in force for 5 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2016, 11:09 AM EDT (15:09 UTC)
Expired
Aug 17, 2016, 3:41 PM EDT
In force
5 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Brown County, OH, Clermont County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 11:40 AM EDTFLASH FLOOD1 Sw Amelia, OHHIGH WATER ENTERING AT LEAST 1 HOME...WITH 1 MOTORISTS REQUIRING RESCUE FROM HIGH WATER. MOST OF THE FLASH FLOODING WAS REPORTED IN PIERCE TOWNSHIP.
Aug 17, 12:03 PM EDTFLASH FLOOD6 W Mount Orab, OHESTIMATED 1 TO 2 FEET OF WATER COVERING ZACHARY DRIVE IN WILLIAMSBURG
Aug 17, 12:05 PM EDTFLASH FLOODMowrystown, OHAS MUCH AS 1 FOOT OF WATER ON GATH ROAD NEAR STATE ROUTE 132 JUST WEST OF MOWRYSTOWN. HIGH WATER ALSO REPORTED ON SEAMER ROAD.
Aug 17, 12:20 PM EDTFLASH FLOOD5 S Fayetteville, OHHIGH MOVING WATER COMPLETELY INUNDATED UPPER FIVE MILE RD.
Aug 17, 1:10 PM EDTFLASH FLOODAmelia, OHWATER ENTERING AN APARTMENT COMPLEX.
Aug 17, 1:10 PM EDTFLASH FLOODAmelia, OHNUMEROUS REPORTS OF HIGH WATER STILL BEING REPORTED FROM PIERCE TOWNSHIP THROUGH AMELIA AREA.
Aug 17, 2:25 PM EDTFLASH FLOOD3 N Mount Orab, OHWATER SURROUNDING A HOME AND A PICKUP TRUCK STRANDED IN HIGH WATER ALONG WAITS ROAD NORTH OF MT. ORAB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

772 
WGUS51 KILN 171509
FFWILN
OHC015-025-071-171715-
/O.NEW.KILN.FF.W.0033.160817T1509Z-160817T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
  NORTHERN BROWN COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 115 PM EDT.

* AT 1109 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO 1.5 INCHES OF RAIN HAS
  ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 2
  INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
  BATAVIA...SARDINIA...WITHAMSVILLE...GREENBUSH...NEW PALESTINE...
  EAST FORK STATE PARK...LOCUST RIDGE...BLAIRSVILLE...CHASETOWN...
  BANTAM AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3895 8428 3904 8432 3905 8431 3921 8382
      3902 8366 3902 8367 3901 8367

$$

JDR
4 follow-up statements
201 
WGUS71 KILN 171617
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EDT WED AUG 17 2016

OHC015-025-071-171715-
/O.CON.KILN.FF.W.0033.000000T0000Z-160817T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLERMONT OH-BROWN OH-HIGHLAND OH-
1217 PM EDT WED AUG 17 2016

...THE FLASH FLOOD WARNING FOR CENTRAL CLERMONT...NORTHERN BROWN AND
SOUTHWESTERN HIGHLAND COUNTIES REMAINS IN EFFECT UNTIL 115 PM EDT...

AT 1214 PM EDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN RESULTED
IN HIGH WATER GETTING INTO SOME STRUCTURES...AS WELL AS MOTORISTS
TRAPPED IN HIGH WATER. WHILE FLOOD PROBLEMS CONTINUE THROUGH THE
ENTIRE FLASH FLOOD WARNING AREA...THE MOST RAPID FLOODING WAS
OCCURRING IN PIERCE TOWNSHIP. RADAR INDICATED THAT HEAVY RAIN
CONTINUES TO FALL WITH ANOTHER INCH POSSIBLE THROUGH 1 PM. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
BATAVIA...SARDINIA...WITHAMSVILLE...MOWRYSTOWN...LINDALE...
EAST FORK STATE PARK...LOCUST RIDGE...BLAIRSVILLE...CHASETOWN...
BANTAM AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3895 8428 3904 8432 3905 8431 3921 8382
      3902 8366 3902 8367 3901 8367

$$

JDR
237 
WGUS51 KILN 171709
FFWILN
OHC015-025-071-172015-
/O.EXT.KILN.FF.W.0033.000000T0000Z-160817T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
109 PM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
  NORTHERN BROWN COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 415 PM EDT.

* AT 107 PM EDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN AND
  FLASH FLOODING CONTINUING ESPECIALLY IN PIERCE TOWNSHIP IN
  CLERMONT COUNTY...BUT ALSO BETWEEN BATAVIA AND AMELIA...AS WELL AS
  VERY HIGH WATER CONTINUING IN SOUTHERN HIGHLAND COUNTY. WHILE LESS
  THAN AN INCH OF ADDITIONAL RAINFALL IS EXPECTED...RUNOFF FROM THIS
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
  BATAVIA...SARDINIA...MOWRYSTOWN...LINDALE...NEW PALESTINE...
  EAST FORK STATE PARK...LOCUST RIDGE...BLAIRSVILLE...CHASETOWN...
  BANTAM AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3895 8428 3904 8432 3905 8431 3921 8382
      3902 8366 3902 8367 3901 8367

$$

JDR
651 
WGUS71 KILN 171838
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
238 PM EDT WED AUG 17 2016

OHC015-025-071-172015-
/O.CON.KILN.FF.W.0033.000000T0000Z-160817T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLERMONT OH-BROWN OH-HIGHLAND OH-
238 PM EDT WED AUG 17 2016

...THE FLASH FLOOD WARNING FOR CENTRAL CLERMONT...CENTRAL BROWN AND
SOUTHWESTERN HIGHLAND COUNTIES REMAINS IN EFFECT UNTIL 415 PM EDT...

AT 233 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OCCURRING IN NORTHERN BROWN COUNTY JUST NORTH OF MOUNT ORAB IN WHICH
HIGH WATER WAS SURROUNDING A HOME AND A TRUCK WAS STRANDED IN HIGH
WATER ALONG WAITS ROAD. RADAR INDICATED THAT THE HEAVY RAINFALL HAS
ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE
RAIN WILL CAUSE FLASH FLOODING TO CONTINUE TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
SARDINIA...WITHAMSVILLE...MOWRYSTOWN...NEW PALESTINE...
BLAIRSVILLE...BANTAM AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3895 8428 3904 8432 3905 8431 3912 8374
      3902 8366 3902 8367 3901 8367

$$

JDR
113 
WGUS71 KILN 171941
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT WED AUG 17 2016

OHC015-025-071-171949-
/O.CAN.KILN.FF.W.0033.000000T0000Z-160817T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLERMONT OH-BROWN OH-HIGHLAND OH-
341 PM EDT WED AUG 17 2016

...THE FLASH FLOOD WARNING FOR CENTRAL CLERMONT...CENTRAL BROWN AND
SOUTHWESTERN HIGHLAND COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY....HOWEVER...SOME ROADWAYS HAVE BEEN
DAMAGED AND MAY REMAIN CLOSED. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3895 8428 3904 8432 3905 8431 3912 8374
      3902 8366 3902 8367 3901 8367

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 9:43 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 17, 9:43 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
943 AM EDT WED AUG 17 2016

.SYNOPSIS...
An area of convergent flow in a moist airmass will keep an
increased chance of showers along a now nebulous front oriented along
the I-71 corridor this morning. This area will move southeast
today and a relative lull in activity is expected through early
Saturday. More widespread storms will again occur later Saturday ahead
of a cold front that will cross the region Sunday, finally
providing an actual dry and more comfortable stretch of weather
to the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Widespread pcpn is working its way across primarily southern
portions of our fa this morning. This is associated with a nice
850-700 mb deformation axis that is forecast to shift off to the
east/southeast of us through the afternoon hours. Thus, expect to
see the more widespread pcpn gradually taper off from west to
east as we head through late morning and on into this afternoon.
Will then just hang on to some low chances for pcpn through the
rest of the afternoon as forcing is weak and instability may be
limited. With PWs still up around 2 inches, some locally heavy
rainfall will still be possible today. Will stick with highs generally
in the low 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Drier conditions will filter in tonight as upper level flow shifts
the systems eastward yet does not have enough to scour the airmass
out.

Slightly drier airmass will be found over the region starting
Wednesday night and continuing through the Friday night. PWAT
values will still be 1.5" or so and with any daytime heating,
storms cannot be ruled out entirely for any late day period, with
a possible exception of Thursday where storms should remain out of
the CWA due to a lack of any real forcing mechanism. Friday storm
coverage will still be isolated to scattered in nature in a
continued nebulous pattern.

Overnight lows will bottom out in the upper 60s and highs will
reach the mid 80s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
By Thursday morning, the upper-level weather pattern across the
CONUS will be flattening out, and the greatest of the deep moisture
over the southeastern states will be shunted a little further to the
south, and not directly over the Ohio Valley. However, surface
ridging will remain in place, keeping a generally warm and moist
pattern from completely exiting the region. This will lead to a
lower overall chance of precipitation, but very little change in
daily temperatures and dewpoints going into the weekend. Weak
convective precipitation appears possible on Thursday, mainly in the
northern sections of the CWA. Increasing moisture from the south
late in the day on Friday will result in chances of precipitation
again, though mainly in the southern half of the forecast area late
in the day.

A wetter pattern will again set up over the weekend, as a large
upper trough deepens over the central states. There is solid model
agreement in an increased chance of showers and storms on both
Saturday and Sunday, but there remain some timing differences
regarding the eventual passage of a cold front (along with a surface
low moving through the Great Lakes). While the 12Z GFS is still
notably quicker than the 12Z ECMWF, both models have shifted a
little toward a common mean, suggesting that the greatest potential
for precipitation may be early on Sunday.

Surface high pressure is expected to move in behind the cold front,
with drier conditions for Monday and Tuesday.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Moisture continues to lift up the stalled frontal boundary over
the region. Pcpn overnight has been light and generally spotting.
Models lift the convection down by SDF ne this morning, generally
running it along I-71. Pcpn should affect the majority of the tafs
through the morning hours. Since there is lighting in the
convection attm, carried VCTS for KCVG/KLUK and KILN.

CIGS have been all over the place, bouncing from vfr to ifr and
back. Time sections are still trying to show very low cigs this
morning. For locations that are vfr, brought cigs down to mvfr in
the pcpn this morning, but confidence is low on exactly where
they will set up.

There could be some lingering showers this afternoon before the
pcpn gets shunted eastward along with H5 vorticity maxima. The cigs
will gradually rise in the afternoon, with the tafs reaching vfr
conditions between 21-00Z.

OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...JGL
SHORT TERM...Franks
LONG TERM...Hatzos
AVIATION...Sites
Hazardous weather outlook, Aug 17, 9:45 AM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
945 AM EDT WED AUG 17 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-181345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
945 AM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-181345-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
945 AM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL THROUGH THIS AFTERNOON.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 17, 10:05 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            VERSAILLES              39.06N 85.26W
08/17/2016                   RIPLEY             IN   LAW ENFORCEMENT

            HIGH WATER REPORTED ON A FEW ROADS ACROSS THE COUNTY.

&&
Local storm report, Aug 17, 10:07 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     FLOOD            LAWRENCEBURG            39.09N 84.86W
08/17/2016                   DEARBORN           IN   LAW ENFORCEMENT

            HIGH WATER REPORTED ON US 50.

&&
Local storm report, Aug 17, 10:19 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     FLOOD            4 SW DEER PARK          39.16N 84.45W
08/17/2016                   HAMILTON           OH   PUBLIC

            HIGH WATER REPORTED ACROSS THE NORWOOD LATERAL NEAR
            MONTGOMERY ROAD.

&&
Local storm report, Aug 17, 10:25 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       4 NNE MELBOURNE         39.09N 84.34W
08/17/2016  M1.20 INCH       HAMILTON           OH   TRAINED SPOTTER

            FELL IN 45 MINUTES.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:06 AM EDTAreal Flood AdvisoryILNHardin, Logan, Union2 hr
Aug 17, 9:00 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Aug 17, 9:12 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Warren3 hr
Aug 17, 9:39 AM EDTFlash Flood WarningILNHamilton3 hr
Aug 17, 9:50 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Warren115 min
Aug 17, 10:01 AM EDTAreal Flood AdvisoryILNBrown, Clermont119 min
Aug 17, 11:06 AM EDTAreal Flood AdvisoryILNBrown, Highland3 hr
Aug 17, 11:16 AM EDTTornado WarningILNAdams, Brown, Highland29 min
Aug 17, 11:39 AM EDTSevere Thunderstorm WarningILNAdams, Highland36 min
Aug 17, 11:45 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland30 min
Aug 17, 11:54 AM EDTFlash Flood WarningILNHighland4 hr
Aug 17, 11:58 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton92 min
Aug 17, 12:03 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike42 min
Aug 17, 12:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown35 min
Aug 17, 12:23 PM EDTTornado WarningILNAdams, Brown37 min
Aug 17, 12:40 PM EDTSevere Thunderstorm WarningILNPike50 min
Aug 17, 12:45 PM EDTAreal Flood AdvisoryILNAdams, Brown, Pike2 hr
Aug 17, 12:53 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Aug 17, 12:57 PM EDTFlash Flood WarningILNAdams, Pike, Scioto2 hr
Aug 17, 12:59 PM EDTTornado WarningILNAdams, Pike, Scioto31 min
Aug 17, 1:05 PM EDTSevere Thunderstorm WarningILNPike, Scioto55 min
Aug 17, 1:19 PM EDTAreal Flood AdvisoryILNBrown, Clermont116 min
Aug 17, 1:29 PM EDTSevere Thunderstorm WarningILNPike, Scioto31 min
Aug 17, 1:56 PM EDTSpecial Weather StatementILNScioto34 min
Aug 17, 2:54 PM EDTAreal Flood AdvisoryILNAdams, Pike96 min
Aug 17, 3:03 PM EDTAreal Flood AdvisoryILNAdams, Scioto117 min

Nearby

Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.